Sibirskii Zhurnal Industrial'noi Matematiki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2016, Volume 19, Number 2, Pages 74–87 (Mi sjim922)  

This article is cited in 12 scientific papers (total in 12 papers)

Numerical solution of an equilibrium problem for an elastic body with a delaminated thin rigid inclusion

E. M. Rudoyab

a Lavrent'ev Institute of Hydrodynamics SB RAS, 15 Lavrent'ev av., 630090 Novosibirsk
b Novosibirsk State University, 2 Pirogova str., 630090 Novosibirsk

Keywords: delamination crack, thin rigid inclusion, nonpenetration condition, variational inequality, domain decomposition method, Uzawa algorithm.

Funding Agency Grant Number
Russian Science Foundation 15-11-10000


DOI: https://doi.org/10.17377/sibjim.2016.19.207

Full text: PDF file (318 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2016, 10:2, 264–276

Bibliographic databases:

UDC: 539.375
Received: 12.10.2015

Citation: E. M. Rudoy, “Numerical solution of an equilibrium problem for an elastic body with a delaminated thin rigid inclusion”, Sib. Zh. Ind. Mat., 19:2 (2016), 74–87; J. Appl. Industr. Math., 10:2 (2016), 264–276

Citation in format AMSBIB
\Bibitem{Rud16}
\by E.~M.~Rudoy
\paper Numerical solution of an equilibrium problem for an elastic body with a~delaminated thin rigid inclusion
\jour Sib. Zh. Ind. Mat.
\yr 2016
\vol 19
\issue 2
\pages 74--87
\mathnet{http://mi.mathnet.ru/sjim922}
\crossref{https://doi.org/10.17377/sibjim.2016.19.207}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3549868}
\elib{https://elibrary.ru/item.asp?id=26001728}
\transl
\jour J. Appl. Industr. Math.
\yr 2016
\vol 10
\issue 2
\pages 264--276
\crossref{https://doi.org/10.1134/S1990478916020113}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84971264767}


Linking options:
  • http://mi.mathnet.ru/eng/sjim922
  • http://mi.mathnet.ru/eng/sjim/v19/i2/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Rudoy, N. A. Kazarinov, V. Yu. Slesarenko, “Numerical simulation of the equilibrium of an elastic two-layer structure with a crack”, Num. Anal. Appl., 10:1 (2017), 63–73  mathnet  crossref  crossref  mathscinet  isi  elib
    2. N. P. Lazarev, E. M. Rudoy, “Optimal size of a rigid thin stiffener reinforcing an elastic plate on the outer edge”, ZAMM Z. Angew. Math. Mech., 97:9 (2017), 1120–1127  crossref  mathscinet  isi  scopus
    3. A. M. Khludnev, L. Faella, C. Perugia, “Optimal control of rigidity parameters of thin inclusions in composite materials”, ZAMM Z. Angew. Math. Mech., 68:2 (2017), 47  crossref  mathscinet  zmath  isi  scopus
    4. A. M. Khludnev, T. S. Popova, “On Crack Propagations in Elastic Bodies With Thin Inclusions”, Sib. Electron. Math. Rep., 14 (2017), 586–599  mathnet  crossref  mathscinet  zmath  isi  scopus
    5. T. S. Popova, “Problems on thin inclusions in a two-dimensional viscoelastic body”, J. Appl. Industr. Math., 12:2 (2018), 313–324  mathnet  crossref  crossref  elib  elib
    6. N. Lazarev, G. Semenova, “An optimal size of a rigid thin stiffener reinforcing an elastic two-dimensional body on the outer edge”, J. Optim. Theory Appl., 178:2 (2018), 614–626  crossref  mathscinet  zmath  isi  scopus
    7. E. M. Rudoy, N. P. Lazarev, “Domain decomposition technique for a model of an elastic body reinforced by a Timoshenko's beam”, J. Comput. Appl. Math., 334 (2018), 18–26  crossref  mathscinet  zmath  isi  scopus
    8. N. Lazarev, G. Semenova, “On the connection between two equilibrium problems for cracked bodies in the cases of thin and volume rigid inclusions”, Bound. Value Probl., 2019, 87  crossref  mathscinet  isi  scopus
    9. N. Lazarev, V. Everstov, “Optimal location of a rigid inclusion in equilibrium problems for inhomogeneous two-dimensional bodies with a crack”, ZAMM-Z. Angew. Math. Mech., 99:3 (2019), UNSP e201800268  crossref  mathscinet  isi  scopus
    10. V R. Namm , I G. Tsoy , G. Woo, “Modified Lagrange functional for solving elastic problem with a crack in continuum mechanics”, Commun. Korean Math. Soc., 34:4 (2019), 1353–1364  crossref  mathscinet  zmath  isi  scopus
    11. A. Furtsev, E. Rudoy, “Variational approach to modeling soft and stiff interfaces in the Kirchhoff-Love theory of plates”, Int. J. Solids Struct., 202 (2020), 562–574  crossref  isi  scopus
    12. A. Furtsev, H. Itou, E. Rudoy, “Modeling of bonded elastic structures by a variational method: theoretical analysis and numerical simulation”, Int. J. Solids Struct., 182 (2020), 100–111  crossref  isi  scopus
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:296
    Full text:116
    References:31
    First page:15

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021